# SDR QXEA200603093

- Difficulty date: November 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT OUTER WING NR 1 SLAT HAS WEAR ON UNDER SKIN WS 290, FROM RUBBING WING LEADING EDGE.  REPAIRED IAW SRM 51-12-00.
